# SDR HEEA082982

- Difficulty date: January 7, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N911MJ
- Make and model: Skrsky S76A
- Aircraft serial: 760231
- Aircraft time: 11,536 hours
- System (JASC): 3340 · Exterior Lighting
- Part: Search Light
- Part number: 7655002005101
- Part serial: 0213
- Condition: Malfunctioned
- Location: Exterior
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEARCH LIGHT WILL NOT STOW FULLY AND CONTINUES TO MOTOR WHEN SET TO SLOW. IN SHOP REPAIR.
